uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On the semigroup of square matrices
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic. (Algebra)
2008 (English)In: Algebra Colloquium, ISSN 1005-3867, Vol. 15, no 1, 33-52 p.Article in journal (Refereed) Published
Abstract [en]

We study the structure of nilpotent subsemigroups in the semigroup M(n, F) of all n x n matrices over a field IF with respect to the operation of the usual matrix multiplication. We describe the maximal subsemigroups among the nilpotent subsemigroups of a fixed nilpotency degree and classify them up to isomorphism. We also describe isolated and completely isolated subsemigroups and conjugated elements in M(n, F).

Place, publisher, year, edition, pages
2008. Vol. 15, no 1, 33-52 p.
Keyword [en]
square matrix, semigroup, nilpotent, conjugate, isomorphism
National Category
URN: urn:nbn:se:uu:diva-105801ISI: 000252102200003OAI: oai:DiVA.org:uu-105801DiVA: diva2:222505
Available from: 2009-06-08 Created: 2009-06-08 Last updated: 2010-01-15Bibliographically approved

Open Access in DiVA

No full text

Other links

By organisation
Algebra, Geometry and Logic
In the same journal
Algebra Colloquium

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 170 hits
ReferencesLink to record
Permanent link

Direct link